# SDR VTZA97012

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bagg Net
- Condition: Out Of Position
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6594 - IAD-CLE - ABORTED TAKEOFF DUE TO MAIN BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE SECURED BAGGAGE RESTRAINT NET.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
